Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Symmetry of dichromatic links

Author: Yasuyuki Miyazawa
Journal: Proc. Amer. Math. Soc. 114 (1992), 1087-1096
MSC: Primary 57M25
MathSciNet review: 1081094
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ L$ be a $ 1$-trivial dichromatic link in $ {S^3}$ and $ \widetilde{L}$ its covering link. A relationship between the dichromatic link polynomials, defined by Hoste and Przytycki, of $ L$ and $ \widetilde{L}$ is given. As an application, it is shown that the link $ 7_1^2$ has no symmetries with fixed point set is either of the components.

References [Enhancements On Off] (What's this?)

  • [H] J. Hempel, $ 3$-manifolds, Ann. of Math. Stud., no. 86, Princeton Univ. Press, Princeton, NJ, 1976. MR 0415619 (54:3702)
  • [HP] J. Hoste and J. H. Przytycki, An invariant of dichromatic links, Proc. Amer. Math. Soc. 105 (1989), 1003-1007. MR 989100 (90d:57002)
  • [J] V. F. R. Jones, Hecke algebra representations of braid groups and link polynomials, Ann. of Math. (2) 126 (1987), 335-388. MR 908150 (89c:46092)
  • [K] L. Kauffman, State models and the Jones polynomials, Topology 26 (1987), 395-407. MR 899057 (88f:57006)
  • [R] D. Rolfsen, Knots and links, Lecture Series no. 7, Publish or Perish, Berkeley, 1976. MR 0515288 (58:24236)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M25

Retrieve articles in all journals with MSC: 57M25

Additional Information

Keywords: Link, dichromatic link polynomial invariant, wrapping number
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society